# SDR DALA2024072907528

- Difficulty date: February 20, 2021
- Submitted: July 29, 2024
- Operation: Air carrier
- Aircraft: N340NW
- Make and model: Airbus A320-212
- Aircraft serial: 372
- Aircraft time: 92,575 hours, 41,967 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3240 DISC: WHILE INSPECTING PER 5331-2014 (ALI 533185) (7) CRACKS FOUND IN LHS PRESSURE DECK MEMBRANE AND (2) CRACKED HOLES FOUND IN RHS PRESSURE DECK MEMBRANE, AT FR 36. C/A: **DTE REQUIRED PER SECTION DTE OF 589670-14, THE REPAIR OF S ECTION I IS LIMITED TO 38,100 FC / 76,200 FH (WHICHEVER OCCURS FIRST) AFTER SECITON I (20FEB21) ADDITONAL ENG'G AUTHORIZATION REQUIRED FOR SERVICE BEYOND THIS LIMIT.CONTACT S.SOBIECH ASSOCIATED ER/A 32-589670 ADDED FOR AC 3240. MONITOR INSTALLED. (LP: 1735088)
